# SDR USAA010798

- Difficulty date: June 12, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Part time: 43,853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING HAS CORROSION PITTING, DEEPEST .021 INCH, NOSE GEAR SHOCK STRUT LEFT TRUNNION FITTING.  REAMED BORE, INSTALLED SLEEVE PER EA 71444.  (M)
